# SDR REXA2022062401344

- Difficulty date: May 29, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 33,642 hours, 23,357 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690321591
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE SEAT TRACK BETWEEN F.S. 379.00-469.00 HAS MULTIPLE SPOTS OF CORROSION.	REPLACED RH SIDE SEAT TRACK F.S. 469.00-485.00 IAW CRJ900 SRM 53-00-49-201-002-A01 AND AMM 53-00-49-000/400-801-A07.
